# SDR DALA2021072904298

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 325 hours, 51 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3410 FAP INDICATED CHECK DOOR PRESSURE ON 4R DOOR. CORRRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE 4R IAW A330 AMM 52-10. MSG CLEARED. (5677136)
